BibTeX record journals/csda/HazanLM03

download as .bib file

@article{DBLP:journals/csda/HazanLM03,
  author    = {Alon Hazan and
               Zinoviy Landsman and
               Udi E. Makov},
  title     = {Robustness via a mixture of exponential power distributions},
  journal   = {Comput. Stat. Data Anal.},
  volume    = {42},
  number    = {1-2},
  pages     = {111--121},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0167-9473(02)00153-6},
  doi       = {10.1016/S0167-9473(02)00153-6},
  timestamp = {Tue, 18 Feb 2020 13:55:31 +0100},
  biburl    = {https://dblp.org/rec/journals/csda/HazanLM03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics